Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Taken Utovlan to stop the bleeding. How long after taking the last day of tablets should i expect the bleed to start?

I have taken Utovlan for 10 days to stop the bleeding because of holiday. How long after taking the last day of tablets should i expect the bleed to start? it has been 2 days and nothing. I had a lot of side effects when i was taking the tablets - uterus pain, stabbing ovary pains, sickness, diarrhea , nausea and imsomnia if that makes a difference? thank you
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  702
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
UTOVLON is a hormonal preparation having NORETHISTERONE in it which is a progesterone hormone.
Progesterone hormone is responsible for maintaining endometrium of uterus and whenever the level of progesterone hormone falls in blood,as it happens in periods,you get your bleeding.
After stopping your UTOVLON,you should get your periods in next 48 to 72 hours.
In case they get delayed by more than 5 days you should consult your doctor for check up.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor